# SDR GTIA9901024

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN INTERNAL STA 560 LONGERON L-17 HAS A CRACK.  HOLES WERE MIS-DRILLED.  REPAIR WILL BE ACCOMPLISHED ON W/C NR A092-S39-W132.  W132 - REMOVED AND REPLACED SKIN AND LONGERON SECTIONS FROM STA 531 TO STA 588, PRODUCTION SPLICE PER ENGINEERING DWG 53-99197-1 (CABIN PRESSURIZATION WILL BE ACCOMPLISHED ON WORK CARD NR 1092A09Z025).  (X)
